Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Piecewise linear approximation for the dynamical Phi(4)(3) model 期刊论文
SCIENCE CHINA-MATHEMATICS, 2020, 卷号: 63, 期号: 2, 页码: 381-410
Authors:  Zhu, Rongchan;  Zhu, Xiangchan
Favorite  |  View/Download:113/0  |  Submit date:2020/05/24
regularity structure  space-time white noise  stochastic partial differential equations  renormalization  
On notions of harmonicity for non-symmetric Dirichlet form 期刊论文
SCIENCE CHINA-MATHEMATICS, 2010, 卷号: 53, 期号: 6, 页码: 1407-1420
Authors:  Ma ZhiMing;  Zhu RongChan;  Zhu XiangChan
Favorite  |  View/Download:91/0  |  Submit date:2018/07/30
harmonic functions  uniformly integrable martingale  SPV integrable  non-symmetric Dirichlet forms  non-symmetric Beurling-Deny decomposition  Hunt processes